# SDR P5CA0100595

- Difficulty date: September 25, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 77,540 hours, 18,482 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Hung Up
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH FLAPS UP, AILERON LOCKED UP WHILE TRYING TO MAKE A RIGHT TURN.  WITH FLAPS 5 DEGREES, AILERON LOCKED AT LEFT BANK +/- 20 DEGREES (IAS 250 KNOTS).  CLEANED LEFT AND RIGHT AILERON PROGRAMMERS AND LUBRICATED PER 12-21-16.  FLIGHT CONTROL CHECK OF AILERONS OPERATION OK.
